# SDR 07FDEA00678

- Difficulty date: March 7, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 277 IS CRACKED IN THE RADIUS OF CUT OUT FOR STRINGER 16R DISPLACED WIRING FOR ACCESS.  VERIFIED CRACK, REMOVED FASTENERS AND DAMAGE,   VERIFIED DAMAGE REMOVED AND MATERIAL LOSS.  FABRICATED, TREATED AND INSTALLED DOUBLER, FILLER AND CLIP REF SRM 51-40-2 FIG 1 AND SRM 51-30-2.  RESECURED DISPLACED WIRING FOR ACCESS.
